# SDR HALA2021072400089

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 40,887 hours, 6,311 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ON TAXI IN ECAM ENG 1 OIL CHIP DETECTED - NEED TO REPLACE #1 ENGINE S/N: 42177 DUE TO EMCD DEBRIS REF L/P  7250089 // REPLACED #1 ENGINE PER CARD 7100-9401-HAL. HIGH POWER RUN COMPLETED. OPS LEAK CHECK GOOD. OFF P/N 43-7110-9-0010  S/N 42177 ON P/N 43-7110-9-0010 S/N 41785
